ON THE PARALLEL SOLUTION OF STOCHASTIC PARABOLIC<br /> EQUATION

Journal Title: Journal of Science And Arts - Year 2008, Vol 8, Issue 1

Abstract

The pricing of options is a very important problem encountered in financial domain. The famous Black-Scholes model provides explicit closed form solution for the values of certain (European style) call and put options. But for many other options, either there are no closed form solution, or if such closed form solutions exist, the formulas exhibiting them are complicated and difficult to evaluate accurately by conventional methods. To aim of this paper is to study the possility of obtaining the numerical solution of the Black-Scholes equation in parallel, by means of several processors, using the finite difference method. A comparison between the complexity of the parallel algorithm and the serial one is given.

Authors and Affiliations

DUMITRU FANACHE

Keywords

Related Articles

AN INTERESTING DIOPHANTINE EQUATION

In this article it is solved an interesting diophantine equation in a very ingenious way.

THE CONSTRUCTION OF A STANCU TYPE OPERATOR

Using the Taylor series expansion around 0 of the Stancu operator we construct a new linear and positive operator Rm : C([0, 1]) ! C([0, 1]) and we give a convergence theorem.

A PARALLEL ALGORITHM FOR SOLVING TRIDIAGONAL LINEAR SYSTEMS

The coarse-grainded architecture model has been proposed to be a model of iently close existing parallel machines. Under this model we design a communication-efficient parallel algorithm for the solution of tridiagonal l...

ON SOME PROPERTIES OF INCLINES

In this paper we obtained some properties satisfied by the elements of an Incline. We defined an incline with unity and obtained some results related to regular, idempotent elements in an incline and established relation...

A NEW GEOMETRIC INEQUALITY AND ITS APPLICATIONS

In this paper, we establish a ternary quadratic geometric inequality involving a triangle and a point by using the polar moment of the inertia inequality of M.S. Klamkin. We also give new result some applications, and pr...

Download PDF file
  • EP ID EP134224
  • DOI -
  • Views 213
  • Downloads 0

How To Cite

DUMITRU FANACHE (2008). ON THE PARALLEL SOLUTION OF STOCHASTIC PARABOLIC<br /> EQUATION. Journal of Science And Arts, 8(1), 27-36. https://europub.co.uk./articles/-A-134224